# SDR SWAA980884

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23230
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED LT PYLON INBOARD SIDE, AT PANEL 5742, DOUBLER AT AFT EDGE OF PANEL CUTOUT.  REMOVED AND REPLACED PER BOEING SRM.
